uniformly starlike functions with negative coefficients

Description
General Mathematics Vol. 15, No. 4 (2007), 69-82 Certain Subclasses of Analytic Functions with Negative Coefficients Defined by Generalized Slgean Operator1 aa H. E. Darwish Abstract We introduce the subclass Tj (n, m, , , ) of analytic functions with negative coefficients defined by generalized Slgean operator aa n . Coefficient estimates, some important properties of the class D Tj (n, m, , , ) and distortion...
Fill & Sign Online, Print, Email, Fax, or Download
Fill Online
  • Fill Online
  • eSign
  • eFax
  • Email
  • Add Annotations
  • Share
uniformly starlike functions with negative coefficients
Rate This Form

4.9

Satisfied

44

 Votes